# SDR A6WA9900101

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2084
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 3/7/15/19/20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR ROOF LONGERONS ARE CRACKED AT STATION 3, 7, 15, 19 AND 20 AT FRAME 29.  REPAIRED IAW BAE REPAIR DRAWING HC536H9211 AND FAX REF NR DJR/RJ0207-97.  (M)
